# SDR SWAA2020061291039

- Difficulty date: June 9, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 13,422 hours, 5,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A INBD FLASHLIGHT DOES NOT TEST. (CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS)  CLOSING DMA 0228300R&R FLASHLIGHT PER AMM 25-64-00 CL 77071.
